# SDR VNAA2019062511101

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 9,045 hours, 8,179 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533409
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON TAKEOFF RECEIVE A NOSE WHEEL STEERING INOP MSG.  RAN THE QRH AND CONTINUED TO CAE.  WHILE ON APPROACH CREW DECLARED AN EMERGENCY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED SYSTEM RESET PER SYSTEM RESET MANUAL CRJ900 PAGE 1-9.  FAULT DID NOT REOCCUR.  R & R LANDING GEAR SELECTOR VALVE. OP AND LEAK CHECK GOOD.
